# SDR FDEA202406220837

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wng Le Former
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACK   APPROXIMATELY  0.25 INCH AT STATION XOS 688 AS MARKED.  RIGHT WING FIXED LEADING EDGE INTERNAL CRACKED BEADED DOUBLER AT XOS 688 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R, FIGURE 15. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
